U.S. doctors online nowAsk doctors free
Memphis, TN
A 29-year-old female asked:

Why am i coming on my period 13days after the last one currently taking bc and metformin did miss three pills now im on what seems to be my cycle agai?

1 doctor answer1 doctor weighed in
Dr. Monica Michel
Family Medicine 14 years experience
Missing pills: Missing those three pills is the likely cause of why your period is not irregular. Continue taking the pills regularly and eventually your cycle should return back to normal.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 27-year-old female asked:
Could I be preg? Neg hpt, pcos, on metformin, last period was 9 weeks ago w/ spotting 6 weeks ago. I now have nausea tender breasts tired and other sympt.
Dr. Peter Horvath
Fertility Medicine 41 years experience
It's possible...: Most home pregnancy tests are reliable, but not at the lowest levels of pregnancy hormone, which would require blood testing. If you have negative ho... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 24-year-old female asked:
Hey, I was diagnosed with pcos. I stopped taking my metformin med last year and my period were fine. But now it's irregular again. Any help to stop it?
Dr. Michael Yap
Nephrology and Dialysis 16 years experience
See your doctor: Did you stop your metformin on your own or was it with the recommendation of your physician? Are you on birth control pills? There is much that would ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old female asked:
I have PCOS, taking metformin 1000mg twice a day with aldectone 100, got my period twice in June 2015, had birth control pills twice that month after sex. Not getting periods since then. Gaining weight now. Want early periods! HELP ASAP!
Dr. Jeff Livingston
Obstetrics and Gynecology 24 years experience
Unclear: It is unclear what you mean by taking "birth control pills twice after sex.” I think you mean that you are taking emergency contraception. If so then ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old female asked:
Am intaking metformin tablets for polycystic ovaries where i had my last periods by july 18th.Now am having left side pain, vomit sense.Am i pregnant?
Dr. Jeff Livingston
Obstetrics and Gynecology 24 years experience
Check preg test: First step is to check a pregnancy test and make sure she is not pregnant. If not then see an obgyn to discuss irregular periods, polycystic ovarian s... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old female asked:
On pill & my period comes 4dats after the last pill but now im on my 4th but no period still. Missed one pill and taken 2tabs a day after. Wat to do?
Dr. Derek Haas
Specializes in Fertility Medicine
Wait longer: I would wait a little longer. It can take up to 7 days to have a menses after stopping the active pills. In addition, some women who have been on BC... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.